| Catalog Number |
01.29.201 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 january 2024.Lot 2113855: (b)(4) manufactured and released on 20-dec-2021.Expiration date: 2026-dec-05.No anomalies found related to the problem.To date, 91 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 year and 4 months from the primary, the patient came in reporting pain and the cause was unknown.During the revision surgery, a bone tamp was used to remove the head and the dm liner from the trunion.After hitting once with mallet, the ceramic head broke into multiple pieces within the dm liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 05 january 2024.Lot 2113855: (b)(4) items manufactured and released on 20-dec-2021.Expiration date: 2026-dec-05.No anomalies found related to the problem.To date, 91 items of the same lot have been sold with no similar reported event during the period of review.Other device involved: batch review performed on 01 march 2024.Liner: versafitcup dm 01.26.2850mhc double mobility hc liner ø 50/28 (k092265) lot 2000167: (b)(4)items manufactured and released on 16-apr-2020.Expiration date: 2025-march-31.No anomalies found related to the problem.To date, 141 items of the same lot have been sold with no similar reported event during the period of review.Visual inspection performed by r&d project manager from the received pieces, it was not possible to determine with certainty the root cause of the event; the ball head was broken in two parts, but without any particular sign of failure related to the pain, while the dm liner did not show particular signs too, except for some scratches most probably occurred for the revision and the friction with the pieces of the broken head, also broken during removal.